Aspirin C Forte x 10 effervescent tablets

Bayer


£16.99 £30.00




  • Aspirin C Forte. Indication for use of Aspirin C Forte in the form of effervescent tablets is symptomatic treatment of pain and fever. The drug contains two active substances - acetylsalicylic acid and vitamin C.

Composition:
Active substance: acetylsalicylic acid and vitamin C (Acidum ascorbicum). One effervescent tablet contains 800mg of acetylsalicylic acid and 480mg of ascorbic acid (vitamin C) and the other ingredients are sodium bicarbonate (modified): sodium bicarbonate and sodium carbonate, citric acid anhydrous, povidone, colloidal anhydrous silica.

Action:
Aspirin C Forte is an analgesic, antipyretic, and anti-inflammatory drug. It is indicated for pain of various origins, as well as for colds and flu. The preparation contains acetylsalicylic acid and vitamin C in increased doses. One effervescent tablet contains 800 mg of acetylsalicylic acid and 480 mg of ascorbic acid.

Use:
Aspirin C Forte is indicated for the symptomatic treatment of mild to moderate pain (toothache, headache, muscle pain), as well as for the symptomatic treatment of pain and fever in the course of influenza and the common cold. Adult medicine.

Additional Information:
Keep out of the reach of children at room temperature. The medicine contains sodium (one tablet contains 473.72mg sodium). Women should consult a doctor during the first and second trimester before using the drug (it is recommended to use the lowest dose for the shortest period of time).

Contraindications:
Do not use in case of hypersensitivity to any of the other ingredients and salicylates. Do not use for hemorrhagic, acute gastric or duodenal ulcers, severe heart failure, kidney or liver failure. Do not use in people who have had bronchial asthma attacks after taking salicylates (other substances with similar effects, including NSAIDs). Do not use while taking methotrexate at doses of 15mg per week (or more). Do not use in children and adolescents and in women in the last trimester of pregnancy.

Side effects:
Undesirable effects may occur. In case of these symptoms: gastrointestinal haemorrhage (vomiting containing blood or stale contents) or black, tarnished stool; Symptoms of severe hypersensitivity (swelling of the face and eyelids, swelling of the tongue and larynx with airway obstruction, difficulty breathing, dyspnoea up to asthma attacks, cardiac acceleration, sudden hypotension to life-threatening shock) should be discontinued immediately. Also see your doctor. Other side effects: gastric and abdominal pain, heartburn, nausea, vomiting, dyspepsia, gastritis, gastric or duodenal ulcer, gastric or intestinal perforation; hepatic dysfunction (elevated aminotransferase); dizziness and tinnitus, Usually symptoms of overdose; hematoma, prolonged bleeding time, prothrombin time, thrombocytopenia (platelets reduction), acute or chronic iron-deficiency anemia, or acute periapical anemia general weakness of the body, pallor, hypoperfusion and abnormal results of laboratory tests; hemolysis and haemolytic anemia in patients suffering from severe glucose-6-phosphate dehydrogenase deficiency; cerebral haemorrhage (especially in patients with uncontrolled hypertension and / or concomitantly with other anticoagulants); impaired renal function and severe renal failure; hypersensitivity reactions such as asthma, rash, urticaria, edema (including angioedema), respiratory and cardiac disorders, rhinitis, nasal congestion and very rare severe reactions, including anaphylactic shock; bronchial asthma. Also, the occurrence of: swelling, hypertension, heart failure have been reported in the use of NSAIDs.

Dosage:
Follow doctor's instructions or as directed in this leaflet. Take orally. It is recommended to take one effervescent tablet at a time. The dose can be repeated every 4-8 hours. Maximum daily dose: 3 effervescent tablets. Dissolve the tablet in a glass of water, drink when the fluid is still burning. The medicine should be taken after meals. Without medical consultation do not use more than four days.